Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Proof of the Cosine Addition Formula Using the Law of Cosines
University West, Department of Engineering Science, Divison of Natural Sciences, Surveying and Mechanical Engineering.ORCID iD: 0000-0001-6594-7041
2014 (English)In: Mathematics Magazine, ISSN 0025-570X, E-ISSN 1930-0980, Vol. 87, no 2, p. 144-144Article in journal (Refereed) Published
Abstract [en]

We give a proof of the cosine addition formula using the law of cosines.

Place, publisher, year, edition, pages
2014. Vol. 87, no 2, p. 144-144
National Category
Mathematical Analysis Probability Theory and Statistics
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-6223DOI: 10.4169/math.mag.87.2.144Scopus ID: 2-s2.0-84903604672OAI: oai:DiVA.org:hv-6223DiVA, id: diva2:716102
Available from: 2014-05-08 Created: 2014-05-08 Last updated: 2019-11-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopusTill tidskriften

Authority records BETA

Nystedt, Patrik

Search in DiVA

By author/editor
Nystedt, Patrik
By organisation
Divison of Natural Sciences, Surveying and Mechanical Engineering
In the same journal
Mathematics Magazine
Mathematical AnalysisProbability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 183 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf